| Catalog Number |
GPSL |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Erosion (1750); Fistula (1862); Unspecified Infection (1930); Inflammation (1932); Necrosis (1971); Pain (1994); Scar Tissue (2060); Hematuria (2558)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2015 and a mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2023 during which the surgeon noted an inflammatory mass of bowel was found adhered to the bladder.During dissection, the sacrocolpopexy mesh was encountered and noted to be necrotic and infected.The mesh was peeled off of the sacral promontory and traced to the bladder.With gentle traction on the mesh, the fistulous tract was excised with electrocautery and found to extend into the trigone.With the assistance of general surgery, the bladder was dissected off of the vagina, which was very adherent.It was reported that the patient experienced mesh erosion, fistula formation, chronic pelvic, vaginal, and bladder pain, hematuria, chronic infections and scarring.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 3/24/2025.D4: the device catalog number is unknown; therefore, udi is unavailable.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 7/15/2025.Additional information: a2, d1, d2a, d2b, d3, d4(lot, cat, udi), g4 (pma).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 7/24/2025.Additional information: d4 (expiration), h4.Corrected information: d4 (primary udi #), g1.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.